MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3367-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A photo was received for evaluation.Review of the photo confirmed the reported event.A review of the manufacturing process was performed.No discrepancies were detected during visual inspection.Production performs 100% visual inspection to assure that the bases are free of damage such as bent needle.No discrepancies were found during the inspection test.The most probable root cause is that the product became damaged after it left the facility.All mitigations on placed were verified and it was confirmed that it has been executing according, therefore no corrective actions could be implemented, this failure will continue to be monitor in this product for threshold or escalation.Production personnel was notified by the quality engineer as awareness of the defect reported by the customer.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that the infusion needle was crooked when inserted and fell off when pulled out.No patient injury was reported.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15354226
Report Number3012307300-2022-17777
Device Sequence Number20402596
Product Code FPA
UDI-Device Identifier10610586033001
UDI-Public10610586033001
Combination Product (Y/N)N
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/05/2025
Device Model Number21-3367-24
Device Catalogue Number21-3367-24
Device Lot Number3941625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown